# SDR ASAA2021070635434

- Difficulty date: July 6, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 20,808 hours, 6,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750237
- Condition: Corroded
- Location: Bs 727c-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT L/H TRANS PNL STA 727C TO STA 847 UPPER AND LOWER CORRODED. GROUNDED - YES. REMOVED CORROSION FOUND TO BE OUT OF LIMITS IAW B737-900 ER SRM 53-00-53-1A-2 FIG 103, FABRICATED REPAIR PARTS IAW B737-900ER SRN 53-00-53-2R-5 PARA 4L AND INSTALLED REPAIR PARTS AND TRANSITION PANEL IAW B737-900ER SRM 53-00-53-2R4-5. W=.5 O=.040 R=.017 L=1.8 D=.023.
